The Logarithmic Nature of Thermal Death Time Curves

W. D. Bigelow
The Journal of Infectious Diseases
Vol. 29, No. 5 (Nov., 1921), pp. 528-536
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/30082910
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Logarithmic Nature of Thermal Death Time Curves
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 1 reference.

[Footnotes]
  • 1
    Jour. Infec. Dis., 1920, 27, p. 602.